# SDR 29GA2015042200002

- Difficulty date: April 21, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N356AG
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 32,620 hours, 36,104 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 7252110
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRSTAIR DOOR DOES NOT CLOSE PROPERLY.   CLEANED DOOR SEAL & OPS CHECKED PAX DOOR, CHECKED GOOD.
